# SDR IXXA0500202S

- Difficulty date: January 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Shroud
- Condition: Worn
- Location: Nr 3  Inlet
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND, NR 3 ENGINE INLET FAN ABRADABLE SHROUD WORN, APPROXIMATELY 40 PERCENT MATERIAL MISSING.  REMOVED 2 ACOUSTICAL PANELS, AND DAMAGE.  CLEANED AREA AND APPLIED FIBERGLASS REPAIR IAW CFM56 MM 72-33-00.
